MathSciNet Relay Station
MathSciNet bibliographic data
MR709728 (85d:47044) 47D05 (20M20)
Dawlings, R. J. H. The idempotent generated subsemigroup of the semigroup of continuous endomorphisms of a separable Hilbert space. Proc. Roy. Soc. Edinburgh Sect. A 94 (1983), no. 3-4, 351–360.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement